# SDR IXXA060486S

- Difficulty date: January 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING LEADING EDGE SKIN CRACKED AT STATION XW291.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED, REPAIR PARTS. IAW DC8 SRM 51-1-8, 51-2-1, 51-1-20D, AND 51-3-0.
